Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Graphs orientable as distributive lattices

Authors: Dwight Duffus and Ivan Rival
Journal: Proc. Amer. Math. Soc. 88 (1983), 197-200
MSC: Primary 05C75; Secondary 06D99
MathSciNet review: 695239
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are two types of graphs commonly associated with finite (partially) ordered sets: the comparability graph and the covering graph. While the first type has been characterized, only partial descriptions of the second are known. We prove that the covering graphs of distributive lattices are precisely those graphs which are retracts of hypercubes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C75, 06D99

Retrieve articles in all journals with MSC: 05C75, 06D99

Additional Information

PII: S 0002-9939(1983)0695239-4
Article copyright: © Copyright 1983 American Mathematical Society